Alert archive / Tennessee / Tornado Warnings in 2009
Tornado Warning 48, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Jun 15, 2009, 4:10 PM CDT for Decatur County, Hardin County, Henderson County, Tennessee. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2009, 4:10 PM CDT (21:10 UTC)
- Expired
- Jun 15, 2009, 5:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Decatur County, TN, Hardin County, TN, Henderson County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 10:34 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 15, 2:48 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1321 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMEG 152110
TORMEG
TNC039-071-077-152200-
/O.NEW.KMEG.TO.W.0048.090615T2110Z-090615T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
410 PM CDT MON JUN 15 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN DECATUR COUNTY IN TENNESSEE...
NORTHEASTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 500 PM CDT
* AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO 6 MILES SOUTH OF
DECATURVILLE...OR 17 MILES SOUTHEAST OF LEXINGTON...MOVING EAST AT
30 MPH.
* THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3539 8798 3538 8802 3535 8801 3544 8830
3561 8822 3557 8799 3555 8797 3549 8797
3546 8804 3543 8803 3543 8800 3541 8796
TIME...MOT...LOC 2110Z 292DEG 24KT 3549 8815
$$1 follow-up statement
000
WWUS54 KMEG 152147
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
447 PM CDT MON JUN 15 2009
TNC077-152157-
/O.CAN.KMEG.TO.W.0048.000000T0000Z-090615T2200Z/
HENDERSON TN-
447 PM CDT MON JUN 15 2009
...THE TORNADO WARNING FOR SOUTHEASTERN HENDERSON COUNTY IS
CANCELLED...
AT 447 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE TORNADO WARNING IS CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
LAT...LON 3539 8798 3538 8802 3535 8801 3540 8817
3558 8810 3557 8799 3555 8797 3549 8797
3546 8804 3543 8803 3543 8800 3541 8796
TIME...MOT...LOC 2147Z 294DEG 18KT 3542 8798
$$
TNC039-071-152200-
/O.CON.KMEG.TO.W.0048.000000T0000Z-090615T2200Z/
DECATUR TN-HARDIN TN-
447 PM CDT MON JUN 15 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN HARDIN AND SOUTHEASTERN DECATUR COUNTIES...
AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES EAST OF BATH
SPRINGS...OR 20 MILES NORTHEAST OF SAVANNAH...MOVING SOUTHEAST AT 20
MPH.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
&&
LAT...LON 3539 8798 3538 8802 3535 8801 3540 8817
3558 8810 3557 8799 3555 8797 3549 8797
3546 8804 3543 8803 3543 8800 3541 8796
TIME...MOT...LOC 2147Z 294DEG 18KT 3542 8798
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Jun 15, 4:00 PM CDT, 10 minutes earlier.
Area forecast discussion, Jun 15, 4:00 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 400 PM CDT MON JUN 15 2009 .DISCUSSION... FRONTAL BOUNDARY AND INSTABILITY AXIS EXTENDS FROM NORTHEAST AR INTO SOUTHWEST TN THIS AFTERNOON...GENERALLY FROM JUST NORTH OF JONESBORO AR TO JACKSON TN TO DECATURVILLE. THIS BOUNDARY IS SERVING AS A FOCUS FOR SEVERE THUNDERSTORMS THIS AFTERNOON. SURFACE BASED CAPES HAVE CLIMBED TO BETWEEN 4000 AND 5000 J/KG TO THE SOUTH OF THIS BOUNDARY WITH SURFACE DEWPOINTS IN THE MID 70S. DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL CAN BE EXPECTED WITH THESE STORMS FROM NORTHEAST AR...ACROSS THE MO BOOTHEEL...INTO PORTIONS OF WEST TN. IN ADDITION...LOW LEVEL HELICITY HAS BEEN INCREASED ALONG THIS BOUNDARY LEADING TO ROTATION IN THE STORMS WITH THE POSSIBILITY OF TORNADOES. THUNDERSTORMS ARE BACK BUILDING INTO EXTREME NORTHEAST AR AND MAY TRY TO CONGEAL INTO A MESOSCALE CONVECTIVE SYSTEM...WHICH WILL MOVE EAST-SOUTHEASTWARD THE REMAINDER OF THIS AFTERNOON AND EVENING...TRACKING ALONG THE INSTABILITY AXIS. HEAVY RAINFALL CAN ALSO BE EXPECTED. AN UPPER LEVEL RIDGE...CENTERED OVER THE NORTHWESTERN GULF THIS AFTERNOON...WILL STRENGTHEN OVER THE MID-SOUTH THE NEXT COUPLE OF DAYS. THE SURFACE BOUNDARY THROUGH OUR AREA THIS AFTERNOON WILL PUSH NORTHEASTWARD AS A WARM FRONT TUESDAY. A THREAT OF THUNDERSTORMS WILL CONTINUE TO TUESDAY FROM NORTHEAST AR...ACROSS THE MO BOOTHEEL...INTO WEST TN WITH THE HIGHEST POPS TO THE NORTH. THE UPPER LEVEL RIDGE AND ASSOCIATED CAPPING WILL SUPPRESS CONVECTION TO THE SOUTH. ANY THUNDERSTORMS THAT DO DEVELOP TUESDAY COULD BE SEVERE WITH THE POSSIBILITY OF DAMAGING WINDS AND LARGE HAIL. OTHERWISE...THE HEAT WILL BECOME THE MAIN STORY. THINK MOST OF THE MID-SOUTH WILL BE RAIN-FREE BY WEDNESDAY AS THE UPPER LEVEL RIDGE CAPS ANY CONVECTION. MAY SEE ISOLATED THUNDERSTORMS ACROSS NORTHEAST PORTIONS OF WEST TN ON WEDNESDAY WHERE THE RIDGE WILL NOT BE AS STRONG. HEAT INDEX READINGS MAY APPROACH 105 DEGREES IN SOME LOCATIONS BY MID-WEEK. THURSDAY AND FRIDAY WILL BE HOT AND RAIN-FREE. WILL HAVE TO MONITOR HEAT INDEX READINGS. MODELS IN GOOD AGREEMENT SHOWING A COLD FRONTAL PASSAGE FRIDAY NIGHT AND SATURDAY AS THE UPPER LEVEL RIDGE SHIFTS TO THE WEST. THE ECMWF IS JUST A LITTLE SLOWER WITH TIMING THAN THE GFS. INDICATED CHANCE A CHANCE OF THUNDERSTORMS WITH THE FRONT. SUNDAY AND MONDAY IS FORECAST TO BE RAIN-FREE AND NOT AS HOT. JCL && .AVIATION... 18Z TAF CYCLE CONVECTION WILL CONTINUE TO DEVELOP ALONG A BOUNDARY FROM SOUTHERN MO THROUGH NORTHEAST AR INTO WESTERN TN. THUNDERSTORMS ALONG THIS BOUNDARY WILL HAVE THE POTENTIAL FOR TOPS TO 50 KFT...HAIL DIAMETERS TO 1.25 INCHES...WIND GUSTS TO 60 KTS AND IFR VSBYS DUE TO LOCALLY HEAVY RAINFALL. JBR AND MKL WILL HAVE THE HIGHEST CHANCE TO EXPERIENCE CONVECTION THIS AFTERNOON AND EVENING NEAR THIS BOUNDARY...WHILE MEM COULD SEE CONVECTION DUE TO DAYTIME HEATING. EXPECT CONVECTION TO DIMINISH AFTER 02 UTC DUE TO THE LOSS OF DAYTIME HEATING. OKULSKI && .PRELIMINARY POINT TEMPS/POPS... MEM 75 93 76 95 / 30 20 10 10 MKL 70 90 73 93 / 30 30 10 10 JBR 74 92 75 95 / 30 30 10 10 TUP 72 93 73 95 / 20 10 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 15, 2:24 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 224 PM CDT MON JUN 15 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-162130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 224 PM CDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID-SOUTH THROUGH THIS EVENING. THE BEST TIME FOR SEVERE WEATHER IS FROM NOW UNTIL 8 PM. THE MAIN THREATS FROM THESE THUNDERSTORMS WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH... HAIL UP TO THE SIZE OF QUARTERS...AND LOCALLY HEAVY RAINFALL. ALSO...THERE IS AN INCREASED THREAT FOR A FEW TORNADOES TO DEVELOP NORTH OF A LINE FROM JONESBORO ARKANSAS...TO BROWNSVILLE TENNESSEE...TO SAVANNAH TENNESSEE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY. THE RISK AREA IS IS ALONG AND NORTH OF A HARRISBURG ARKANSAS TO IUKA MISSISSIPPI LINE. THE MAIN THREATS FROM STORMS THAT DEVELOP ON TUESDAY WILL BE DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN REQUESTED FOR PORTIONS OF THE AREA INTO THIS EVENING...AND MAY BECOME NECESSARY OVER MUCH OF THE REMAINDER OF THE MID-SOUTH. SPOTTER ACTIVATION MAY BE NEEDED TUESDAY. KNS
In the hours before
Local storm report, Jun 15, 2:53 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
253 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL TROY 36.34N 89.16W
06/15/2009 E0.50 INCH OBION TN PUBLIC
HAIL DIME SIZED
1045 AM HAIL HUMBOLDT 35.82N 88.91W
06/15/2009 M1.00 INCH GIBSON TN TRAINED SPOTTER
1105 AM TSTM WND DMG MILAN 35.92N 88.75W
06/15/2009 GIBSON TN LAW ENFORCEMENT
TREES DOWN IN TOWN. PEA SIZE HAIL AT POLICE STATION
1106 AM TSTM WND GST MILAN 35.92N 88.75W
06/15/2009 E60.00 MPH GIBSON TN PUBLIC
TRAFFIC LIGHTS OUT AT THE INTERSECTION OF HIGHWAY 45 AND
70.
0110 PM HAIL 1 SW TREZEVANT 36.00N 88.63W
06/15/2009 E0.88 INCH CARROLL TN PUBLIC
HAIL RANGED FROM PEA TO NICKEL SIZE AND LASTED TEN
MINUTES.
0155 PM HAIL 3 S BIGGERS 36.29N 90.81W
06/15/2009 E0.75 INCH CLAY AR PUBLIC
0225 PM TSTM WND GST STEELE 36.08N 89.85W
06/15/2009 E60.00 MPH PEMISCOT MO PUBLIC
0225 PM HAIL STEELE 36.08N 89.85W
06/15/2009 E1.75 INCH PEMISCOT MO PUBLIC
0233 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.00 INCH PEMISCOT MO FIRE DEPT/RESCUE
0234 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.75 INCH PEMISCOT MO FIRE DEPT/RESCUE
0235 PM FUNNEL CLOUD 6 W RECTOR 36.26N 90.40W
06/15/2009 GREENE AR PUBLIC
0249 PM FUNNEL CLOUD 6 E BLYTHEVILLE 35.93N 89.82W
06/15/2009 MISSISSIPPI AR TRAINED SPOTTER
0250 PM FUNNEL CLOUD 5 ESE RECTOR 36.24N 90.21W
06/15/2009 CLAY AR TRAINED SPOTTER
&&
JABLocal storm report, Jun 15, 3:10 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
310 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL TROY 36.34N 89.16W
06/15/2009 E0.50 INCH OBION TN PUBLIC
HAIL DIME SIZED
1045 AM HAIL HUMBOLDT 35.82N 88.91W
06/15/2009 M1.00 INCH GIBSON TN TRAINED SPOTTER
1105 AM TSTM WND DMG MILAN 35.92N 88.75W
06/15/2009 GIBSON TN LAW ENFORCEMENT
TREES DOWN IN TOWN. PEA SIZE HAIL AT POLICE STATION
1106 AM TSTM WND GST MILAN 35.92N 88.75W
06/15/2009 E60.00 MPH GIBSON TN PUBLIC
TRAFFIC LIGHTS OUT AT THE INTERSECTION OF HIGHWAY 45 AND
70.
0110 PM HAIL 1 SW TREZEVANT 36.00N 88.63W
06/15/2009 E0.88 INCH CARROLL TN PUBLIC
HAIL RANGED FROM PEA TO NICKEL SIZE AND LASTED TEN
MINUTES.
0155 PM HAIL 3 S BIGGERS 36.29N 90.81W
06/15/2009 E0.75 INCH CLAY AR PUBLIC
0225 PM HAIL STEELE 36.08N 89.85W
06/15/2009 E1.75 INCH PEMISCOT MO PUBLIC
0225 PM TSTM WND GST STEELE 36.08N 89.85W
06/15/2009 E60.00 MPH PEMISCOT MO PUBLIC
0233 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.00 INCH PEMISCOT MO FIRE DEPT/RESCUE
0234 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.75 INCH PEMISCOT MO FIRE DEPT/RESCUE
0235 PM FUNNEL CLOUD 6 W RECTOR 36.26N 90.40W
06/15/2009 GREENE AR PUBLIC
0238 PM HAIL 2 SE RECTOR 36.24N 90.27W
06/15/2009 M0.75 INCH CLAY AR LAW ENFORCEMENT
0249 PM FUNNEL CLOUD 6 E BLYTHEVILLE 35.93N 89.82W
06/15/2009 MISSISSIPPI AR TRAINED SPOTTER
0250 PM FUNNEL CLOUD 5 ESE RECTOR 36.24N 90.21W
06/15/2009 CLAY AR TRAINED SPOTTER
0308 PM HAIL 6 S DYERSBURG 35.95N 89.38W
06/15/2009 E1.00 INCH DYER TN PUBLIC
&&
JABLocal storm report, Jun 15, 3:33 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
333 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL TROY 36.34N 89.16W
06/15/2009 E0.50 INCH OBION TN PUBLIC
HAIL DIME SIZED
1045 AM HAIL HUMBOLDT 35.82N 88.91W
06/15/2009 M1.00 INCH GIBSON TN TRAINED SPOTTER
1105 AM TSTM WND DMG MILAN 35.92N 88.75W
06/15/2009 GIBSON TN LAW ENFORCEMENT
TREES DOWN IN TOWN. PEA SIZE HAIL AT POLICE STATION
1106 AM TSTM WND GST MILAN 35.92N 88.75W
06/15/2009 E60.00 MPH GIBSON TN PUBLIC
TRAFFIC LIGHTS OUT AT THE INTERSECTION OF HIGHWAY 45 AND
70.
0110 PM HAIL 1 SW TREZEVANT 36.00N 88.63W
06/15/2009 E0.88 INCH CARROLL TN PUBLIC
HAIL RANGED FROM PEA TO NICKEL SIZE AND LASTED TEN
MINUTES.
0155 PM HAIL 3 S BIGGERS 36.29N 90.81W
06/15/2009 E0.75 INCH CLAY AR PUBLIC
0225 PM HAIL STEELE 36.08N 89.85W
06/15/2009 E1.75 INCH PEMISCOT MO PUBLIC
0225 PM TSTM WND GST STEELE 36.08N 89.85W
06/15/2009 E60.00 MPH PEMISCOT MO PUBLIC
0233 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.00 INCH PEMISCOT MO FIRE DEPT/RESCUE
0234 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.75 INCH PEMISCOT MO FIRE DEPT/RESCUE
0235 PM FUNNEL CLOUD 6 W RECTOR 36.26N 90.40W
06/15/2009 GREENE AR PUBLIC
0238 PM HAIL 2 SE RECTOR 36.24N 90.27W
06/15/2009 M0.75 INCH CLAY AR LAW ENFORCEMENT
0249 PM FUNNEL CLOUD 6 E BLYTHEVILLE 35.93N 89.82W
06/15/2009 MISSISSIPPI AR TRAINED SPOTTER
0250 PM FUNNEL CLOUD 5 ESE RECTOR 36.24N 90.21W
06/15/2009 CLAY AR TRAINED SPOTTER
0306 PM TSTM WND GST MAYNARD 36.42N 90.90W
06/15/2009 E60.00 MPH RANDOLPH AR LAW ENFORCEMENT
0308 PM HAIL 6 S DYERSBURG 35.95N 89.38W
06/15/2009 E1.00 INCH DYER TN PUBLIC
0315 PM FUNNEL CLOUD 9 SW DYERSBURG 35.95N 89.49W
06/15/2009 DYER TN LAW ENFORCEMENT
0330 PM HAIL 6 NW ALAMO 35.84N 89.19W
06/15/2009 M0.75 INCH CROCKETT TN EMERGENCY MNGR
IN THE TOWN OF CROCKETT MILLS
&&
JABLocal storm report, Jun 15, 3:41 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
341 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL TROY 36.34N 89.16W
06/15/2009 E0.50 INCH OBION TN PUBLIC
HAIL DIME SIZED
1045 AM HAIL HUMBOLDT 35.82N 88.91W
06/15/2009 M1.00 INCH GIBSON TN TRAINED SPOTTER
1105 AM TSTM WND DMG MILAN 35.92N 88.75W
06/15/2009 GIBSON TN LAW ENFORCEMENT
TREES DOWN IN TOWN. PEA SIZE HAIL AT POLICE STATION
1106 AM TSTM WND GST MILAN 35.92N 88.75W
06/15/2009 E60.00 MPH GIBSON TN PUBLIC
TRAFFIC LIGHTS OUT AT THE INTERSECTION OF HIGHWAY 45 AND
70.
0110 PM HAIL 1 SW TREZEVANT 36.00N 88.63W
06/15/2009 E0.88 INCH CARROLL TN PUBLIC
HAIL RANGED FROM PEA TO NICKEL SIZE AND LASTED TEN
MINUTES.
0155 PM HAIL 3 S BIGGERS 36.29N 90.81W
06/15/2009 E0.75 INCH CLAY AR PUBLIC
0225 PM HAIL STEELE 36.08N 89.85W
06/15/2009 E1.75 INCH PEMISCOT MO PUBLIC
0225 PM TSTM WND GST STEELE 36.08N 89.85W
06/15/2009 E60.00 MPH PEMISCOT MO PUBLIC
0233 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.00 INCH PEMISCOT MO FIRE DEPT/RESCUE
0234 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.75 INCH PEMISCOT MO FIRE DEPT/RESCUE
0235 PM FUNNEL CLOUD 6 W RECTOR 36.26N 90.40W
06/15/2009 GREENE AR PUBLIC
0238 PM HAIL 2 SE RECTOR 36.24N 90.27W
06/15/2009 M0.75 INCH CLAY AR LAW ENFORCEMENT
0249 PM FUNNEL CLOUD 6 E BLYTHEVILLE 35.93N 89.82W
06/15/2009 MISSISSIPPI AR TRAINED SPOTTER
0250 PM FUNNEL CLOUD 5 ESE RECTOR 36.24N 90.21W
06/15/2009 CLAY AR TRAINED SPOTTER
0306 PM TSTM WND GST MAYNARD 36.42N 90.90W
06/15/2009 E60.00 MPH RANDOLPH AR LAW ENFORCEMENT
0308 PM HAIL 6 S DYERSBURG 35.95N 89.38W
06/15/2009 E1.00 INCH DYER TN PUBLIC
0315 PM FUNNEL CLOUD 9 SW DYERSBURG 35.95N 89.49W
06/15/2009 DYER TN LAW ENFORCEMENT
0330 PM HAIL 6 NW ALAMO 35.84N 89.19W
06/15/2009 M0.75 INCH CROCKETT TN EMERGENCY MNGR
IN THE TOWN OF CROCKETT MILLS
0337 PM HAIL 3 SE LEXINGTON 35.62N 88.36W
06/15/2009 M0.88 INCH HENDERSON TN TRAINED SPOTTER
&&
JABLocal storm report, Jun 15, 3:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
351 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL TROY 36.34N 89.16W
06/15/2009 E0.50 INCH OBION TN PUBLIC
HAIL DIME SIZED
1045 AM HAIL HUMBOLDT 35.82N 88.91W
06/15/2009 M1.00 INCH GIBSON TN TRAINED SPOTTER
1105 AM TSTM WND DMG MILAN 35.92N 88.75W
06/15/2009 GIBSON TN LAW ENFORCEMENT
TREES DOWN IN TOWN. PEA SIZE HAIL AT POLICE STATION
1106 AM TSTM WND GST MILAN 35.92N 88.75W
06/15/2009 E60.00 MPH GIBSON TN PUBLIC
TRAFFIC LIGHTS OUT AT THE INTERSECTION OF HIGHWAY 45 AND
70.
0110 PM HAIL 1 SW TREZEVANT 36.00N 88.63W
06/15/2009 E0.88 INCH CARROLL TN PUBLIC
HAIL RANGED FROM PEA TO NICKEL SIZE AND LASTED TEN
MINUTES.
0155 PM HAIL 3 S BIGGERS 36.29N 90.81W
06/15/2009 E0.75 INCH CLAY AR PUBLIC
0225 PM HAIL STEELE 36.08N 89.85W
06/15/2009 E1.75 INCH PEMISCOT MO PUBLIC
0225 PM TSTM WND GST STEELE 36.08N 89.85W
06/15/2009 E60.00 MPH PEMISCOT MO PUBLIC
0233 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.00 INCH PEMISCOT MO FIRE DEPT/RESCUE
0234 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.75 INCH PEMISCOT MO FIRE DEPT/RESCUE
0235 PM FUNNEL CLOUD 6 W RECTOR 36.26N 90.40W
06/15/2009 GREENE AR PUBLIC
0238 PM HAIL 2 SE RECTOR 36.24N 90.27W
06/15/2009 M0.75 INCH CLAY AR LAW ENFORCEMENT
0249 PM FUNNEL CLOUD 6 E BLYTHEVILLE 35.93N 89.82W
06/15/2009 MISSISSIPPI AR TRAINED SPOTTER
0250 PM FUNNEL CLOUD 5 ESE RECTOR 36.24N 90.21W
06/15/2009 CLAY AR TRAINED SPOTTER
0306 PM TSTM WND GST MAYNARD 36.42N 90.90W
06/15/2009 E60.00 MPH RANDOLPH AR LAW ENFORCEMENT
0308 PM HAIL 6 S DYERSBURG 35.95N 89.38W
06/15/2009 E1.00 INCH DYER TN PUBLIC
0315 PM FUNNEL CLOUD 9 SW DYERSBURG 35.95N 89.49W
06/15/2009 DYER TN LAW ENFORCEMENT
0330 PM HAIL 6 NW ALAMO 35.84N 89.19W
06/15/2009 M0.75 INCH CROCKETT TN EMERGENCY MNGR
IN THE TOWN OF CROCKETT MILLS
0337 PM HAIL 3 SE LEXINGTON 35.62N 88.36W
06/15/2009 M0.88 INCH HENDERSON TN TRAINED SPOTTER
0347 PM TSTM WND GST PIGGOTT 36.38N 90.20W
06/15/2009 E70.00 MPH CLAY AR TRAINED SPOTTER
&&
JABLocal storm report, Jun 15, 3:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL TROY 36.34N 89.16W
06/15/2009 E0.50 INCH OBION TN PUBLIC
HAIL DIME SIZED
1045 AM HAIL HUMBOLDT 35.82N 88.91W
06/15/2009 M1.00 INCH GIBSON TN TRAINED SPOTTER
1105 AM TSTM WND DMG MILAN 35.92N 88.75W
06/15/2009 GIBSON TN LAW ENFORCEMENT
TREES DOWN IN TOWN. PEA SIZE HAIL AT POLICE STATION
1106 AM TSTM WND GST MILAN 35.92N 88.75W
06/15/2009 E60.00 MPH GIBSON TN PUBLIC
TRAFFIC LIGHTS OUT AT THE INTERSECTION OF HIGHWAY 45 AND
70.
0110 PM HAIL 1 SW TREZEVANT 36.00N 88.63W
06/15/2009 E0.88 INCH CARROLL TN PUBLIC
HAIL RANGED FROM PEA TO NICKEL SIZE AND LASTED TEN
MINUTES.
0155 PM HAIL 3 S BIGGERS 36.29N 90.81W
06/15/2009 E0.75 INCH CLAY AR PUBLIC
0225 PM TSTM WND GST STEELE 36.08N 89.85W
06/15/2009 E60.00 MPH PEMISCOT MO PUBLIC
0225 PM HAIL STEELE 36.08N 89.85W
06/15/2009 E1.75 INCH PEMISCOT MO PUBLIC
0233 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.00 INCH PEMISCOT MO FIRE DEPT/RESCUE
0234 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.75 INCH PEMISCOT MO FIRE DEPT/RESCUE
0235 PM FUNNEL CLOUD 6 W RECTOR 36.26N 90.40W
06/15/2009 GREENE AR PUBLIC
0238 PM HAIL 2 SE RECTOR 36.24N 90.27W
06/15/2009 M0.75 INCH CLAY AR LAW ENFORCEMENT
0249 PM FUNNEL CLOUD 6 E BLYTHEVILLE 35.93N 89.82W
06/15/2009 MISSISSIPPI AR TRAINED SPOTTER
0250 PM FUNNEL CLOUD 5 ESE RECTOR 36.24N 90.21W
06/15/2009 CLAY AR TRAINED SPOTTER
0306 PM TSTM WND GST MAYNARD 36.42N 90.90W
06/15/2009 E60.00 MPH RANDOLPH AR LAW ENFORCEMENT
0308 PM HAIL 6 S DYERSBURG 35.95N 89.38W
06/15/2009 E1.00 INCH DYER TN PUBLIC
0315 PM FUNNEL CLOUD 9 SW DYERSBURG 35.95N 89.49W
06/15/2009 DYER TN LAW ENFORCEMENT
0330 PM HAIL 6 NW ALAMO 35.84N 89.19W
06/15/2009 M0.75 INCH CROCKETT TN EMERGENCY MNGR
IN THE TOWN OF CROCKETT MILLS
0337 PM HAIL 3 SE LEXINGTON 35.62N 88.36W
06/15/2009 M0.88 INCH HENDERSON TN TRAINED SPOTTER
0347 PM TSTM WND GST PIGGOTT 36.38N 90.20W
06/15/2009 E70.00 MPH CLAY AR TRAINED SPOTTER
0352 PM HAIL 2 SE LEXINGTON 35.63N 88.37W
06/15/2009 E1.00 INCH HENDERSON TN TRAINED SPOTTER
0353 PM HAIL 6 W HUMBOLDT 35.82N 89.01W
06/15/2009 E0.75 INCH CROCKETT TN TRAINED SPOTTER
ALONG HIGHWAY 152
&&
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:25 AM CDT | Severe Thunderstorm Warning | MEG | Obion, Weakley | 37 min |
| Jun 15, 10:52 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson | 38 min |
| Jun 15, 1:04 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry | 41 min |
| Jun 15, 2:42 PM CDT | Tornado Warning | MEG | Dyer, Lauderdale | 48 min |
| Jun 15, 2:53 PM CDT | Tornado Warning | MEG | Crockett, Dyer, Haywood, Lauderdale | 52 min |
| Jun 15, 3:07 PM CDT | Areal Flood Advisory | MEG | Lake | 3 hr |
| Jun 15, 3:21 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Henderson, Madison | 39 min |
| Jun 15, 3:26 PM CDT | Flash Flood Warning | MEG | Decatur | 3 hr |
| Jun 15, 3:27 PM CDT | Tornado Warning | MEG | Crockett, Haywood | 33 min |
| Jun 15, 3:43 PM CDT | Tornado Warning | MEG | Crockett, Gibson | 29 min |
| Jun 15, 3:48 PM CDT | Flash Flood Warning | MEG | Lake | 3 hr |
| Jun 15, 3:50 PM CDT | Severe Thunderstorm Warning | MEG | Lake | 55 min |
| Jun 15, 3:54 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Henderson | 49 min |
| Jun 15, 3:56 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Lauderdale, Obion | 49 min |
| Jun 15, 3:59 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Haywood, Madison | 61 min |
| Jun 15, 4:07 PM CDT | Tornado Warning | MEG | Chester, Crockett, Henderson, Madison | 53 min |
| Jun 15, 4:08 PM CDT | Flash Flood Warning | MEG | Carroll, Chester, Crockett, Dyer, Gibson, Haywood and 5 more | 3 hr |
| Jun 15, 4:27 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 48 min |
| Jun 15, 4:42 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 48 min |
| Jun 15, 4:56 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 19 min |
| Jun 15, 5:00 PM CDT | Tornado Warning | MEG | Decatur, Hardin | 15 min |
| Jun 15, 5:13 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Haywood, Lauderdale, Madison, Tipton | 47 min |
| Jun 15, 5:27 PM CDT | Flash Flood Warning | MEG | Haywood, Lauderdale, Tipton | 97 min |
| Jun 15, 5:34 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Hardeman, Haywood, Madison, Shelby and 1 more | 41 min |
| Jun 15, 5:37 PM CDT | Flash Flood Warning | MEG | Fayette, Shelby | 87 min |
| Jun 15, 6:13 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison | 62 min |
| Jun 15, 6:27 PM CDT | Flash Flood Warning | MEG | Chester, Decatur, Hardeman, Hardin, Haywood, McNairy and 1 more | 2 hr |
| Jun 15, 6:55 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 20 min |
| Jun 15, 6:58 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, Hardin, McNairy | 62 min |
Nearby
Tornado Warnings in Tennessee, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.